# SDR YENA2022110101053

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 617
- Aircraft time: 22,910 hours, 15,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: IN REF. NRC 00131(CPCP FINDING) CORROSION IN PREVIOUS DOUBLER REPAIR LONGITUDINAL FLOORBEAM LOCATED IN Y=330.0 FROM FR 13-14 IN PAX FLOOR STRUCTURE W1; DOUBLER IN LONGITUDINAL FLOORBEAM LOCATED IN Y=330.0 FROM FR13-14 IN PAX FLOOR STRUCTURE W1 WAS REPLACED PER EMB-190 SRM 53-10-10/ REPAIR 51 AND ETD 2017-190-04-1003 REV. A. (CONSIDERED AS A MAJOR REPAIR.)
